# SDR DALA2025051903825

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0968462) CORROSION FLOOR BEAM LOCATED AT STA 947.5 AND RBL 50 AT AFT GALLEY AREA. COMPLIED WITH ER/A 625452-14 REV. ORIGINAL.
